IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 4990 
Small font sizeDefault font sizeIncrease font size
Navigate Here
     My Preferences 
     Manuscript submission

 


This article has been cited by
1
Kimberly A. Toussaint,Jason C. Gallagher
.2014;35()447
[DOI]
2Torsade de Pointes Induced by Hypokalemia from Imipenem and Piperacillin
Varun Kumar,Sandeep Khosla,Monica Stancu
Case Reports in Cardiology.2017;2017()1
[DOI]
3Acute delirium following administration of Piperacillin-Tazobactam in an elderly patient with chronic liver disease
R.G. Manappallil,U. Karadan,P. Kumar,M.C. Sabir,R.N. Supreeth
European Geriatric Medicine.2017;8(4)285
[DOI]
4Flucloxacillin-induced hypokalaemia: a case report
Eva De Backer,Heidi Hannon
Acta Clinica Belgica.2018;73(6)435
[DOI]
5Incidence and Risk Factors of Hypokalemia in Tazobactam/Piperacillin-administered Patients
Hironobu Kuramoto,Sho Masago,Yuki Kashiwagi,Midori Maeda
YAKUGAKU ZASSHI.2019;139(12)1591
[DOI]
6Intravenous flucloxacillin treatment is associated with a high incidence of hypokalaemia
Charlotte D.C.C. Heijden,Marleen L. Duizer,Hanneke W.H.A. Fleuren,Bart A. Veldman,Tom Sprong,Anton T.S.M. Dofferhoff,Cornelis Kramers
British Journal of Clinical Pharmacology.2019;85(12)2886
[DOI]
7Intravenous flucloxacillin treatment is associated with a high incidence of hypokalaemia
Tolulope Rosanwo,Jennifer A. McArthur,Natasha Archer
British Journal of Clinical Pharmacology.2019;85(12)71
[DOI]
Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow